# SDR IPXA2023092094213

- Difficulty date: September 2, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 321A040SS
- Part serial: NA
- Condition: Broken
- Location: 413bl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLY PYLON ACCESS PANEL 413BL BROKENFABRICATED DOUBLER IAW SRM 54-52-51.
